Title: Some New Ostrowski Type Inequalities via Fractional Integrals
Author(s): Ghulam Farid
Pages: 64-68
Cite as:
Ghulam Farid, Some New Ostrowski Type Inequalities via Fractional Integrals, Int. J. Anal. Appl., 14 (1) (2017), 64-68.


We have found a new version of well known Ostrowski inequality in a very simple and antique way via Riemann-Liouville fractional integrals. Also some related results have been derived.

Full Text: PDF



  1. P. Cerone, S. S. Dragomir, Midpoint-type rules from an inequalities point of view, handbook of analytic-computational methods in applied mathematics, Editor: G. Anastassiou, CRC Press, New York, 2000. Google Scholar

  2. S. S. Dragomir, Ostrowski-type inequalities for Lebesgue integral: A survey of recent results, Aust. J. Math. Anal. Appl., 14 (1) (2017), 1-287. Google Scholar

  3. S. S. Dragomir, T. M. Rassias, (Eds.) Ostrowski-type inequalities and applications in numerical integration, Kluwer academic publishers, Dordrecht, Boston, London, 2002. Google Scholar

  4. S. S. Dragomir, S. Wang, An inequality of Ostrowski-Grüss type and its applications to the estimation of error bounds for some special means and some numerical quadrature rules, Comput. Math. Appl., 33 (1997), 15-20. Google Scholar

  5. G. Farid, Straightforward proofs of Ostrowski inequality and some related results, Int. J. Anal. 2016 (2016), Article ID 3918483. Google Scholar

  6. A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and applications of fractional differential equations, North-Holland Mathematics Studies, 204, Elsevier, New York-London, 2006. Google Scholar

  7. H. Laurent, Sur le calcul des derivees a indicies quelconques, Nouv. Annales de Mathematiques., 3 (3) (1884), 240-252. Google Scholar

  8. M. Lazarevi´ c, Advanced topics on applications of fractional calculus on control problems, System stability and modeling, WSEAS Press, 2014. Google Scholar

  9. A. V. Letnikov, Theory of differentiation with arbitray pointer (Russian), Matem. Sbornik., 3 (1868), 1-66. Google Scholar

  10. K. Miller, B. Ross, An introduction to the fractional calculus and fractional differential equations, John, Wiley and sons Inc, New York, 1993. Google Scholar

  11. A. Ostrowski, Uber die Absolutabweichung einer dierentierbaren Funktion von ihren Integralmittelwert, Comment. Math. Helv., 10 (1938), 226-227. Google Scholar

  12. X. Qiaoling, Z. Jian, L. Wenjun, A new generalization of Ostrowski-type inequality involving functions of two independent variables, Comput. Math. Appl., 60 (2010), 2219–2224. Google Scholar

  13. N. Y. Sonin, On differentiation with arbitray index, Moscow Matem. Sbornik., 6 (1) (1869), 1-38. Google Scholar

  14. Z. Tomovski, R. Hiller, H. M. Srivastava, Fractional and operational calculus with generalized fractional derivative operators and Mittag-Leffler function, Integral Transforms Spec. Funct., 21 (11) (2010), 797-814. Google Scholar


Copyright © 2021 IJAA, unless otherwise stated.